MathSciNet Relay Station
MathSciNet bibliographic data
MR1764349 40A05 (40C05)
Mursaleen $\lambda$-statistical convergence. Math. Slovaca 50 (2000), no. 1, 111–115.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement